# SDR 08FDEA03527

- Difficulty date: August 21, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 81,889 hours, 26,187 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AYB70201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 51 L LEFT END FITTING AT STA 1521 IS CORRODED.  FABRICATED 1 LONGERON END FITTING P/N AYB 7020-2 IAW BAC DWG NR AYB7020.
